Top
20
Doctor insights on: After Having A Shot Is It Normal To Have A Knot Under The Injection Site

Share
1

1
After having a shot is it normal to have a knot under the injection site?

After having a  shot is it normal to have a knot under the injection site?

Yes: It is not unusual to have swelling like this under the injection site. There could be some local bleeding and than an inflammatory reaction to the foreign substances in the body. This should go away in a fairly short time. ...Read more

See 1 more doctor answer
2

2
My fiancé receive a la bacillin shot exactly a week ago in his left thigh... He now has a medium sized knot under the injection site... Is that normal?

Possibly: Yes, this can occur. If, however, there is warmth, redness, pain or tenderness in this area or it becomes progressively worse he should seek medical attention. ...Read more

3

3
After having an immunization shot, is it normal to have a knot in the injection site?

After having an immunization shot, is it normal to have a knot in the injection site?

Common finding: Most vaccines are given into the muscle underneath the skin and can cause a transient knot to form. This usually subsides in a few days to a week but occasionally persists for longer.It is not considered a sign of an allergic reaction. ...Read more

6

6
Is it normal to have hard knot around injection site for MRI contrast? Its been 3 days. How long does it last?

Is it normal to have hard knot around injection site for MRI contrast? Its been 3 days. How long does it last?

Not normal: Most times these IV injections don't leave a knot. Sometimes some leakage of blood or contrast could do that. Should resolve in about 1-2 weeks. I would still let the MRI people know. Sometimes warm soaks will help ...Read more

8

8
I got my first gardasil shot 2 weeks ago. I still have a very hard lump at the injection site, and hurts to touch. Is this normal?

I got my first gardasil shot 2 weeks ago. I still have a very hard lump at the injection site, and hurts to touch. Is this normal?

See your doctor: It is normal to feel a hardening of the skin (lump) for up to several weeks after an injection; however, any tenderness associated with the shot should have already resolved. We need to be concerned about infection at the site or other possible complications. Recommend seeing your doctor to have the area examined. ...Read more

9

9
My daughter got a vaccine yesterday & now has a knot at the injection site. Is that normal?

My daughter got a vaccine yesterday & now has a knot at the injection site. Is that normal?

Yes: Yes, that is a normal local reaction to any immunization. It is not a big deal and should not cause troubles. This local reaction should disappear within 7 to 10 days. ...Read more

See 1 more doctor answer
10

10
How long is it normal for a bruise/knot at an immunization injection site last?

How long is it normal for a bruise/knot at an immunization injection site last?

Usually a few days: Most of the time, these areas last only a few days. Sometimes there is a little bleeding at the injection site and it may last longer, usually 1-2 weeks. ...Read more

11

11
Is it normal for arms to swell and harden at the injection site after allergy shots?

Is it normal for arms to swell and harden at the injection site after allergy shots?

It's pretty common: it's an immune reaction. Personally, I kind of believe in the 19th century idea that a vaccine that makes more of a 'take' (the signs you mention) produces a better immune reaction. Vaccines vary between the type (live is stronger) and between people on how much inflammation they produce. ...Read more

13

13
Baby had 4 shots for her 1 year check up a week ago. Near 1 injection site is a rash, feels hard underneath and the rash is feverish. Is this normal?

Baby had 4 shots for her 1 year check up a week ago. Near 1 injection site is a rash, feels hard underneath and the rash is feverish. Is this normal?

See doc: If the warm red area took a week to show up it may be that she has an infection at the shot site. Call or see the doc today or tomorrow. If she has fever over 100, increasing redness or pain, or is acting sick go to the ER if you can'[t reach your doc.. ...Read more

See 2 more doctor answers
14

14
Tetanus shot on 12/1 - 4 days later red, swollen area just below the injection site. It hurts a lot, itches, and is hot to the touch. Is this normal?

Tetanus shot on 12/1 - 4 days later red, swollen area just below the injection site. It hurts a lot, itches, and is hot to the touch. Is this normal?

No: Please see a doctor, you may very well have developed infection at the site of injection, happens sometimes, but needs treatment, might need an antibiotic, good luck ...Read more

15

15
My baby got her 18m shots on her legs 2 days ago and injection site still very red around it and hot is that normal what can I do to help get better?

My baby got her 18m shots on her legs 2 days ago and injection site still very red  around it and hot is that normal what can I do to help get better?

Cold packs and: Ibuprofen if it hurts. Otherwise this a sign the body is building immunity. If there is pus or high fevers i would speak with your pediatrician. ...Read more

17

17
About 2 days after i got a flu shot, i got small blisters around the injection site. Is this a reaction or normal?

About 2 days after i got a flu shot, i got small blisters around the injection site. Is this a reaction or normal?

Could be: It is difficult to make a proper diagnosis since I am not there to see the condition. I recommend seeing a doctor or a dermatologist so that they can make a proper diagnosis and give you something to get rid of the condition or relieve symptoms. ...Read more

19

19
Had my first Sustanon shot (delayed puberty) 3 days ago and the injection site still hurts when I move my arm to certain positions. Is this normal?

Had my first Sustanon shot (delayed puberty) 3 days ago and the injection site still hurts when I move my arm to certain positions. Is this normal?

Yes: I will assume you had the shot in your deltoid muscle - the upper part of your arm. A popular choice by many patients but it's a very small muscle so it is normal for it to be tender for several days after an injection. If you choose to have more of these injections consider asking for the shot to be in the long leg muscle - vastis lateralis. Try some ibuprofen for the soreness and heating pad. ...Read more

20

20
I just got a flu shot three days ago and the injection site is swollen hot itchy and sore is this normal?

I just got a flu shot three days ago and the injection site is swollen hot itchy and sore is this normal?

Yes: Any vaccine can cause swelling and soreness at the injection site. Tyleno or advil (ibuprofen) may help but it should go away in a few days. ...Read more

See 1 more doctor answer